# SDR BSY2003F00025

- Difficulty date: October 21, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N525AA
- Make and model: Piper PA-31-350
- Aircraft serial: 318052111
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT GEAR NO DOWN AND LOCK LIGHT.  CLEANED AND LUBED RT GEAR DOWN AND LOCK MECHANISM, JACK AIRCRAFT, SWUNG GEAR SEVERAL TIMES.  OPS CHECK GOOD.
